# SDR FDEA201012244746

- Difficulty date: December 24, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 49,732 hours, 8,693 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 3340 · Exterior Lighting
- Part: Wire
- Condition: Burned
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE TURN OFF LIGHT INOP - SCAN LIGHT SEEMS OK.  RELEASED FOR SERVICE IAW MEL: 33-43-01 CATEGORY: C EXPIRATION: 31DEC10  "MEL 33-43-01: RT RUNWAY TURNOFF LIGHT  - INOP."  C/B CHECKS NORMAL , QUICK TURN NO TIME TO WORK THIS  TURN.   FOUND BOTH ELEC WIRES BURNED.  REPLACED WIRES AND  INSTALLED TERMINALS IAW AMM 20-30-01-2 & 20-30-03.  RELAMPED AND OPS CHECKED OK FOR SERVICE IAW AMM 33-43-01-2.  (CLOSED)
